Call us today on:  
01782 283 113

Overdose

Opiod overdose is a significant risk. If someone is overdosing they may display the following symptoms:

  • Heavy intoxication, lethargy etc
  • Pale skin, lips / fingernails bluish tinge, (cyanosis)
  • Pinpoint pupils (opiates/opioids)
  • No response to touch or noise, ‘un-rousable’
  • Loss of consciousness
  • Cold to touch
  • Breathing, slow/shallow, heavy snoring, rasping breaths, not breathing at all

What should you do if you find someone collapsed?

  • Call 999 and request an ambulance (the police do not attend as routine practice)
  • Stay calm, you will be able to help the person more
  • Make sure the person’s airways are clear, tilt their head back and lift the chin
  • Lie the person on the floor in the recovery position. 
  • Stay with the person and talk to them even if there is no response
  • Clear a path for the paramedics to enable access
  • Tell the paramedics exactly what the person has taken if you know
  • Co-operate with the paramedics: they are there to save a life
  • If you have Naloxone available, keep calm, follow your training and use it

Carry Naloxone

Naloxone wipes heroin and other opiates off your receptors. This means that any heroin in your body will stop being effective for enough time to get emergency services involved, by bringing you out of an overdose. To get a naloxone pack call us now on 01782 283 113. If you have got a pack make sure it isn’t over three years old. If it is over three years old you will need to renew your pack, call us on 01782 283 113.

Talk to us

If you would prefer to meet face-to-face, get in touch with us to arrange an appointment.

Portrait of a person